# SDR AALA201704179071

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 17,795 hours, 7,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT DOOR EMERGENCY LIGHT ASSY BROKEN. REPLACED R2 AFT DOOR EMERGENCY LIGHT ASSY PER AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
